# SDR VNAA202510310007

- Difficulty date: September 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,689 hours, 15,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STRUCTURE, (02 SEGMENTS) STGR 15RH. (01 SEGMENT) BTW FS671.40 TO FS722.85. (02 SEGMENT) BTW FS783.15 TO FS846.00.  SEAT RAIL (02 SEGMENTS) STGR 15RH. (01 SEGMENT) BTW FS671.40 TO FS722.85. (02 SEGMENT) BTW FS783.15 TO FS846.00 WERE REPLACED PER CRJ900 SRM 53-41-49-101-001-A02 AND AMM 53-00-49 CONFIG A12.
